Generalized and Gaussian coherent states for the Morse potential

Angelova, M and Hussin, V 2008, Generalized and Gaussian coherent states for the Morse potential, Journal of physics a: mathematical and theoretical, vol. 41, no. 30, pp. 1-13, doi: 10.1088/1751-8113/41/30/304016.

Attached Files
Name Description MIMEType Size Downloads

Title Generalized and Gaussian coherent states for the Morse potential
Author(s) Angelova, MORCID iD for Angelova, M orcid.org/0000-0002-0931-0916
Hussin, V
Journal name Journal of physics a: mathematical and theoretical
Volume number 41
Issue number 30
Start page 1
End page 13
Total pages 14
Publisher Institute of Physics Publishing
Place of publication Bristol, Eng.
Publication date 2008-08
ISSN 1751-8113
1751-8121
Language eng
DOI 10.1088/1751-8113/41/30/304016
Field of Research 01 Mathematical Sciences
02 Physical Sciences
HERDC Research category C1.1 Refereed article in a scholarly journal
Copyright notice ©2008, IOP Publishing
Persistent URL http://hdl.handle.net/10536/DRO/DU:30095859

Document type: Journal Article
Collection: School of Information Technology
Connect to link resolver
 
Unless expressly stated otherwise, the copyright for items in DRO is owned by the author, with all rights reserved.

Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 0 times in TR Web of Science
Scopus Citation Count Cited 19 times in Scopus
Google Scholar Search Google Scholar
Access Statistics: 49 Abstract Views, 1 File Downloads  -  Detailed Statistics
Created: Thu, 11 May 2017, 15:04:55 EST

Every reasonable effort has been made to ensure that permission has been obtained for items included in DRO. If you believe that your rights have been infringed by this repository, please contact drosupport@deakin.edu.au.